Access count of this item: 87

Files in This Item:
File Description SizeFormat 
1126-3.pdf1.01 MBAdobe PDFView/Open
Title: STRONG $n$-SHAPE THEORY (Research in General and Geometric)
Authors: Iwamoto, Yutaka
Sakai, Katsuro
Author's alias: 岩本, 豊
酒井, 克郎
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 19
End page: 27
URI: http://hdl.handle.net/2433/63599
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.